Depersonalization Support Forum banner
1 - 5 of 5 Posts
G

·
Discussion Starter · #1 ·
hello everyone, i hope you all are doing good. I was just wondering if anyone eles had this problem, me i am very sensative with my medication like if i miss a dose i can feel it throughout my body i get like body waves, it kidna feels llike a heart palputation throughout my hole body for just missing day of my paxil... i was just wondering if anyone eles is really sensative to there meds. like even when i tryed to go up a dose in my meds, i felt all wacky.. ive been on it for about 8 years now..i dunno jsut looking too see if anyone eles gets like this from missing a dose.
 

·
Registered
Joined
·
74 Posts
yes, i'm getting the same "zaps" when i'm missing a dose of 2 days.

feels like your heart is jumping for half a second and your breath is shortening.
 
G

·
Discussion Starter · #4 ·
Hola,
I got the "zaps" when I would miss a few doses of Clomipramine, or Effexor. They really used to trip me out untill I figured out what they were.

Tony
 
G

·
Discussion Starter · #5 ·
hey moon yeah thats the same thign i feel .... its good to know other ppl have the same effects...it just worrys me, if im coming of the paxil, wat the hell zaps will i get then....
 
1 - 5 of 5 Posts
Top